loading page

Statin-associated necrotizing autoimmune myopathy with concurrent myasthenia gravis
  • +6
  • emma frasson,
  • marco simonetto,
  • Laura Bertolasi,
  • giorgio caneve,
  • cristina vilotti,
  • giampietro ruzza,
  • anna perelli,
  • maria grazia piccinno,
  • salvatore monaco
emma frasson
Author Profile
marco simonetto
Author Profile
Laura Bertolasi
Integrated University Hospital of Verona
Author Profile
giorgio caneve
Author Profile
cristina vilotti
Author Profile
giampietro ruzza
Author Profile
anna perelli
Author Profile
maria grazia piccinno
Author Profile
salvatore monaco
Integrated University Hospital of Verona
Author Profile

Abstract

A patient developed necrotizing autoimmune myopathy and myasthenia gravis after statin exposure. Clinicians should be alerted to possible concurrent autoimmune neuromuscular disorders to discontinue the drug and promptly begin appropriate treatment,

Peer review status:Published

29 Sep 2020Submitted to Clinical Case Reports
03 Oct 2020Submission Checks Completed
03 Oct 2020Assigned to Editor
11 Oct 2020Reviewer(s) Assigned
24 Oct 2020Review(s) Completed, Editorial Evaluation Pending
11 Nov 2020Editorial Decision: Revise Minor
24 Dec 20201st Revision Received
28 Dec 2020Submission Checks Completed
28 Dec 2020Assigned to Editor
28 Dec 2020Review(s) Completed, Editorial Evaluation Pending
17 Jan 2021Editorial Decision: Accept
May 2021Published in Clinical Case Reports volume 9 issue 5. 10.1002/ccr3.3925